Children's Sudafed PE Cold + Cough Suppressant, Cold Medicine & Nasal Decongestant, Grape Flavor Liquid Cough Relief, 4 fl. oz
Children's Sudafed PE Cold+Cough Grape Flavor Liquid cold medicine helps relieve your child's cough and nasal congestion. Each 5 milliliters contains 5 mg of dextromethorphan HBr, a cough suppressant, and 2.5 mL of phenylephrine HCl, a nasal decongestant, to help your child feel better from a multi-symptom cold. The grape-flavored formula temporarily relieves symptoms due to the common cold, hay fever, or other upper respiratory allergies. Intended for children ages four and up, this non-drowsy formula is alcohol-free and sugar-free and comes in a 4-fluid ounce bottle.